# SDR R61A20100529

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 8,962 hours, 7,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LANDING GEAR WOULDN'T RETRACT AFTER TAKEOFF FROM PHL, CREW DIDN'T DECLARE EMERGENCY BUT RTF AT PHL AND LANDED WITHOUT INCIDENT AND HAD EMERGENCY VEHICLES ON STANDBY.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MAINTENANCE FOLLOWED EMB AMM FOR FAULT CODE 32612306PSS, AND SUCCESSFULLY COMPLETED GEAR SWINGS AND OPS CHECKS.  THE A/C WAS THEN RETURNED TO SERVICE.
